×

zbMATH — the first resource for mathematics

Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces. (English) Zbl 1214.54034
Summary: We observe that the notion of common property (E.A.) relaxes the required containment of range of one mapping into the range of others which is utilized to construct the sequence of joint iterates. As a consequence, a multitude of recent fixed point theorems of the existing literature are sharpened and enriched.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Zadeh, LA, Fuzzy sets, Information and Computation, 8, 338-353, (1965) · Zbl 0139.24606
[2] Turkoglu, D; Rhoades, BE, A fixed fuzzy point for fuzzy mapping in complete metric spaces, Mathematical Communications, 10, 115-121, (2005) · Zbl 1089.54518
[3] Deng, Z, Fuzzy pseudometric spaces, Journal of Mathematical Analysis and Applications, 86, 74-95, (1982) · Zbl 0501.54003
[4] Kaleva, O; Seikkala, S, On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215-229, (1984) · Zbl 0558.54003
[5] George, A; Veeramani, P, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90, 365-368, (1997) · Zbl 0917.54010
[6] Kramosil, I; Michálek, J, Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 336-344, (1975) · Zbl 0319.54002
[7] El Naschie, MS, On a fuzzy khaler-like manifold which is consistent with two slit experiment, International Journal of Nonlinear Sciences and Numerical Simulation, 6, 95-98, (2005) · Zbl 06942101
[8] Mihet, D, A generalization of a contraction principle in probabilistic metric spaces (II), International Journal of Mathematics and Mathematical Sciences, 2005, 729-736, (2005) · Zbl 1083.54535
[9] Mihet, D, Fixed point theorems in fuzzy metric spaces using property E.A, Nonlinear Analysis, 73, 2184-2188, (2010) · Zbl 1195.54082
[10] Abbas, M; Altun, I; Gopal, D, Common fixed point theorems for non compatible mappings in fuzzy metric spaces, Bulletin of Mathematical Analysis and Applications, 1, 47-56, (2009) · Zbl 1175.54048
[11] Imdad, M; Ali, J, Some common fixed point theorems in fuzzy metric spaces, Mathematical Communications, 11, 153-163, (2006) · Zbl 1152.54355
[12] Pant, V, Contractive conditions and common fixed points in fuzzy metric space, Journal of Fuzzy Mathematics, 14, 267-272, (2006) · Zbl 1103.54307
[13] Singh, B; Chauhan, MS, Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy Sets and Systems, 115, 471-475, (2000) · Zbl 0985.54009
[14] Singh B, Jain S: Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation.International Journal of Mathematics and Mathematical Sciences 2005, (16):2617-2629. · Zbl 1087.54506
[15] Vetro, C; Vetro, P, Common fixed points for discontinuous mappings in fuzzy metric spaces, Rendiconti del Circolo Matematico di Palermo, 57, 295-303, (2008) · Zbl 1165.54313
[16] Jungck, G, Commuting mappings and fixed points, The American Mathematical Monthly, 83, 261-263, (1976) · Zbl 0321.54025
[17] Singh, B; Jain, S, Weak-compatibility and fixed point theorems in fuzzy metric space, Ganita, 56, 167-176, (2005) · Zbl 1211.54066
[18] Vasuki, R, Common fixed points for [inlineequation not available: see fulltext.]-weakly commuting maps in fuzzy metric spaces, Indian Journal of Pure and Applied Mathematics, 30, 419-423, (1999) · Zbl 0924.54010
[19] Sessa, S, On a weak commutativity condition of mappings in fixed point considerations, Publications de l’Institut Mathématique, 32(46), 149-153, (1982) · Zbl 0523.54030
[20] Jungck, G, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences, 9, 771-779, (1986) · Zbl 0613.54029
[21] Murthy, PP, Important tools and possible applications of metric fixed point theory, Nonlinear Analysis: Theory, Methods & Applications, 47, 3479-3490, (2001) · Zbl 1042.54507
[22] Aamri, M; El Moutawakil, D, Some new common fixed point theorems under strict contractive conditions, Journal of Mathematical Analysis and Applications, 270, 181-188, (2002) · Zbl 1008.54030
[23] Imdad, M; Ali, J, A general fixed point theorem in fuzzy metric spaces via an implicit function, Journal of Applied Mathematics & Informatics, 26, 591-603, (2008)
[24] Chugh, R; Kumar, S, Common fixed point theorem in fuzzy metric spaces, Bulletin of the Calcutta Mathematical Society, 94, 17-22, (2002) · Zbl 1065.54512
[25] Turkoglu, D; Alaca, C; Cho, YJ; Yildiz, C, Common fixed point theorems in intuitionistic fuzzy metric spaces, Journal of Applied Mathematics & Computing, 22, 411-424, (2006) · Zbl 1106.54020
[26] Imdad, M; Ali, J; Tanveer, M, Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces, Chaos, Solitons & Fractals, 42, 3121-3129, (2009) · Zbl 1198.54076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.